iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyacneI have been suffering from recurrent acne despite using ACV and benzocaine. Why so?

How to get rid of recurrent acne on the face?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Suvash Sahu

Medically reviewed by

iCliniq medical review team

Published At November 29, 2023
Reviewed AtDecember 21, 2023

Patient's Query

Hello doctor,

I have been struggling with acne for a while. I do not know how to stop it. A few weeks ago, it was almost gone but suddenly, it is back and I am ashamed to go out in public. My skincare routine a few weeks ago was cleansing and then putting on ACV as my toner and then at night cleansing and putting on Benzocaine. Now, I stopped using it after it was finished. I do not know why my acne started again because a few weeks ago, I was recovering from it and only had acne scars to worry about.

Please help.

Answered by Dr. Suvash Sahu

Hello,

Welcome to icliniq.com.

I have seen your query.

I have gone through the image (the attachment removed to protect the patient's identity).

Acne vulgaris is a common skin problem in adolescents and in adulthood. It involves pilosebaceous follicles or oil glands and therefore is seen to involve areas where oil glands are dense like the face, chest, back, and upper arms. They are common sites of involvement. I suggest you use a Faceclin (Clindamycin and Nicotinamide) gel during the daytime over the pimples and a Benzoyl peroxide gel at night over your whole face for two to three months. Also, take a tablet of Doxycycline (tetracycline antibiotic) once daily for a month. You should also use a mild face cleanser twice daily. Avoid spicy food, junk food, and milk products. Drink lots of water to hydrate your skin.

Kindly consult a specialist, talk with them, and take medicines with their consent.

Hope it helps.

Thanks and regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Suvash Sahu
Dr. Suvash Sahu

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

acneclindamycin

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy